# SDR CA090428007

- Difficulty date: December 5, 2008
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,037 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3037344
- Condition: Misinstalled
- Location: Oil Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT NR1 ENG EXPERIENCED OIL PRESSURE FLUCTUATIONS RESULTING IN AN AIR TURNBACK. THIS ALSO OCCURED ON ANOTHER ONE OF OUR ACFT.  SB 20454R3 WAS VISUALLY CONFIRMED TO BE ACCOMPLISHED ON THE AFFECTED ENGINES.  WHEN DOING SO ONE ENG OIL TUBE WAS NOT PROPERLY POSITIONED IAW THE SB. THE OIL TUBE WAS REPOSITIONED ON THE SECOND AIRCRAFT ENGINE IT WAS FOUND THE OIL TUBE RUBBER SEAL (BOOT) WAS TORN. TUBE ASSY WAS REPLACED.  MX CHANGE HAS TAKEN PLACE TO CARRY OUT AN INSP ON ENGINES FOR ENGINE OIL TANK TUBE ASSY AT AN INTERVAL OF 5000 HRS.
